# SDR CA060504003

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing Cage
- Part number: 23005747
- Condition: Failed
- Location: Gearbox
- Part time: 6,078 hours
- Component: Gearbox, Allsn, 23005655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING, REMOVED FROM GEARBOX DURING 3500 HOURS INSPECTION, HAS BEEN PREVIOUSLY ASSEMBLED WITH ONE BALL NOTICEABLY SMALLER THAN THE OTHER BALLS IN THE BEARING ASSEMBLY.  REF ROLLS-ROYCE IPC, 14W4, 72-60-00, FIG.2, P.5, ITEM 39.
